St Petersburg 3-Day Private Tour with Faberge Museum

Cruises, Sailing & Water Tours, Traveler pickup is offered to null
Image by Viator

Information from Viator

Tour description

This moderate 3-day tour includes all the must-sees for an art lover in St Petersburg. You will visit the Hermitage Museum including the General Staff Building to see the collection of the Impressionists. Besides, marvel the precious collection of the Faberge Museum: the Faberge Eggs and the personal belongings of the Romanov family. Also, explore Catherine Palace and the Parks of Peterhof outside of the city.

ItineraryDay 1: The Hermitage and the Faberge Museum (8 hours)Stop At: Monument Historical Center of St. Petersburg (UNESCO), St. Petersburg, Northwestern District10:00 - Meeting with the guide10:00-11:30 - City Tour with picture stops. You will see the Spit of Basil's Island, St Peter & Paul Fortress, Nevsky prospect, Kazan Cathedral, Zinger House and other sights.Duration: 1 hour 30 minutesStop At: The State Hermitage Museum, St. Petersburg, Northwestern District11:30-14:00 - discover the halls of the biggest Russian museum during your private tour. Visit the Winter Palace, the former residence of the Russian Tsars and the museum galleries where the works of the Old Masters are exhibited.Duration: 2 hours 30 minutesStop At: Nevsky Prospekt, St. Petersburg, Northwestern District14:00-15:00 - take your time for lunch nearbyDuration: 1 hourStop At: The General Staff Building, St. Petersburg, Northwestern District15:00-16:30 - visit the wing of the Hermitage Museum where the works of Impressionists are exhibited to see the paintings by Matisse, Picasso, Cezanne, Van Gogh, and others.Duration: 1 hour 30 minutesStop At: Faberge Museum, St. Petersburg, Northwestern District16:45-17:45 - see the collection of jewelry by Carl Faberge including the rare Easter Eggs (with an audio guide)18:00 - return to the hotelDuration: 1 hourNo meals included on this day.No accommodation included on this day.Day 2: Catherine Palace & Canal Cruise (7 hours)Stop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District10:00 - meeting in the hotel lobby10:00-11:00 - transfer to Tsarskoye Selo11:00-13:30 - tour to Catherine Palace, the Amber Room, and the Park13:30-14:15 - break for lunch14:15-15:00 - transfer to the city centerDuration: 2 hours 30 minutesStop At: Neva Embankments, St. Petersburg, Northwestern District15:00-16:00 - take a boat cruise on the rivers and canals of the cityDuration: 1 hourStop At: St. Nicholas Cathedral in St. Petersburg, St. Petersburg, Northwestern District16:15-16:45 - visit one of the most important religious centers of the city17:00 - return to the hotelDuration: 30 minutesNo meals included on this day.No accommodation included on this day.Day 3: Peterhof Park and the Grand Palace + the Cathedrals (7 hours)Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District9:00 - meeting with the guide9:00-10:30 - a trip to the city of Peterhof with a short subway excursion. You will see the most famous metro stations that resemble underground palacesDuration: 20 minutesStop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District10:30-12:30 - explore the Lower and the Upper Park of Peterhof. You will see the Grand Cascades, the Marine Canal, the Chess Hill Cascade, the Golden Mountain Cascade, the joke fountains and much more.12:30-13:30 - return to the city centerDuration: 2 hoursStop At: Saint Isaac's Square, St. Petersburg, Northwestern District13:30-14:30 - take a break for a quick lunch in a local cafeDuration: 45 minutesStop At: The Museum Complex The State Museum St. Isaac’s Cathedral, St. Petersburg, Northwestern District14:30-15:00 - visit the biggest Orthodox Cathedral in RussiaDuration: 30 minutesStop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District15:15-15:45 - visit the picturesque Church of the Resurrection of Christ decorated with mosaics16:00 - return to the hotelDuration: 30 minutesNo meals included on this day.No accommodation included on this day.

What's included

  • All admission fees as per program SKIP-THE-LINE
  • Professional & friendly guide speaking your language of choice
  • Pickup and drop-off at any hotel in St Petersburg
  • Transport by air-conditioned car/minivan
  • Bottled water and juice
  • Welcome gifts, ponchos in case of rain
  • Entry/Admission - The State Hermitage Museum
  • Entry/Admission - The General Staff Building
  • Entry/Admission - Faberge Museum
  • Entry/Admission - Catherine Palace and Park
  • Entry/Admission - Neva Embankments
  • Entry/Admission - St. Petersburg Metro
  • Entry/Admission - Park And Gardens of Peterhof
  • Entry/Admission - The Museum Complex The State Museum St. Isaac’s Cathedral
  • Entry/Admission - Savior on the Spilled Blood

What's not included

  • Meals

Itinerary

Day 1: Day 1: The Hermitage and the Faberge Museum (8 hours) Stop At: Monument Historical Center of St. Petersburg (UNESCO), St. Petersburg, Northwestern District 10:00 - Meeting with the guide 10:00-11:30 - City Tour with picture stops. You will see the Spit of Basil's Island, St Peter & Paul Fortress, Nevsky prospect, Kazan Cathedral, Zinger House and other sights. Duration: 1 hour 30 minutes Stop At: The State Hermitage Museum, St. Petersburg, Northwestern District 11:30-14:00 - discover the halls of the biggest Russian museum during your private tour. Visit the Winter Palace, the former residence of the Russian Tsars and the museum galleries where the works of the Old Masters are exhibited. Duration: 2 hours 30 minutes Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District 14:00-15:00 - take your time for lunch nearby Duration: 1 hour Stop At: The General Staff Building, St. Petersburg, Northwestern District 15:00-16:30 - visit the wing of the Hermitage Museum where the works of Impressionists are exhibited to see the paintings by Matisse, Picasso, Cezanne, Van Gogh, and others. Duration: 1 hour 30 minutes Stop At: Faberge Museum, St. Petersburg, Northwestern District 16:45-17:45 - see the collection of jewelry by Carl Faberge including the rare Easter Eggs (with an audio guide) 18:00 - return to the hotel Duration: 1 hour No meals included on this day. No accommodation included on this day.

Day 2: Day 2: Catherine Palace & Canal Cruise (7 hours) Stop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 10:00 - meeting in the hotel lobby 10:00-11:00 - transfer to Tsarskoye Selo 11:00-13:30 - tour to Catherine Palace, the Amber Room, and the Park 13:30-14:15 - break for lunch 14:15-15:00 - transfer to the city center Duration: 2 hours 30 minutes Stop At: Neva Embankments, St. Petersburg, Northwestern District 15:00-16:00 - take a boat cruise on the rivers and canals of the city Duration: 1 hour Stop At: St. Nicholas Cathedral in St. Petersburg, St. Petersburg, Northwestern District 16:15-16:45 - visit one of the most important religious centers of the city 17:00 - return to the hotel Duration: 30 minutes No meals included on this day. No accommodation included on this day.

Day 3: Day 3: Peterhof Park and the Grand Palace + the Cathedrals (7 hours) Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District 9:00 - meeting with the guide 9:00-10:30 - a trip to the city of Peterhof with a short subway excursion. You will see the most famous metro stations that resemble underground palaces Duration: 20 minutes Stop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 10:30-12:30 - explore the Lower and the Upper Park of Peterhof. You will see the Grand Cascades, the Marine Canal, the Chess Hill Cascade, the Golden Mountain Cascade, the joke fountains and much more. 12:30-13:30 - return to the city center Duration: 2 hours Stop At: Saint Isaac's Square, St. Petersburg, Northwestern District 13:30-14:30 - take a break for a quick lunch in a local cafe Duration: 45 minutes Stop At: The Museum Complex The State Museum St. Isaac’s Cathedral, St. Petersburg, Northwestern District 14:30-15:00 - visit the biggest Orthodox Cathedral in Russia Duration: 30 minutes Stop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District 15:15-15:45 - visit the picturesque Church of the Resurrection of Christ decorated with mosaics 16:00 - return to the hotel Duration: 30 minutes No meals included on this day. No accommodation included on this day.